# SDR 97ZZZX2907

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N561EJ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600035
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap Angle
- Part number: 65220516
- Condition: Cracked
- Location: Rt Wheelwell
- Part time: 3,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1-4 INSPECTION, FOUND RT WHEELWELL CAP ANGLE CRACKED AT AFT END.  HARD TO TELL WHAT CAUSED CRACK OTHER THAN INSTALLATION OR NORMAL USE.
